Strattera (Atomoxetine)

Discussion in 'Support' started by II Packy II, Oct 21, 2014.

tinnitus forum
    1. II Packy II
      Doubtful

      II Packy II Member

      Tinnitus Since:
      05/2012
      Hello again, everyone. I was just prescribed this Medicine to treat my ADHD, however I'm noticing a much more pronounced ring in my tinnitus (not that it was ever quiet anyways). I was curious if anyone knows anything about this medication and how it affects the ears. More so, whether or not it can or will have long term effects on my ears and my tinnitus. Because if so, I'm going to stop taking it immediately. I just took my 5th dose @18mg (formerly 10 the previous four)
       
    2. II Packy II
      Doubtful

      II Packy II Member

      Tinnitus Since:
      05/2012
      anyone?
       
    3. Arya

      Arya Member

      Tinnitus Since:
      2003
      Cause of Tinnitus:
      noise-induced
      My tinnitus symptoms got much worse 1–2 days after starting @ 60mg. Haven't found any answers about long-term effects.
       
    4. glynis-harbron
      Feminine

      glynis-harbron Member Benefactor Hall of Fame Ambassador Team Awareness Team Research

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      Carnt help you about that medication but any medication working in the brain is bound to have a few side effects till in your system and then should settle down after the first few weeks as the medication takes hold and any increase in dose.
      I would have a chat with your doctor over your medication if you have any concerns and would not recommend you just stop the medication until spoken with your doctor...good luck with it...lots of love glynis
       
    5. Christian82

      Christian82 Member

      Tinnitus Since:
      6/2014
      Hey there,

      I was just wondering if any of you gave Strattera another chance ?
      And how it affected your T?

      I just started at 10mg. T seems a bit louder but i guess that is becausei pay extra attention now ;)

      Cheers,

      Chris
       

Share This Page

If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.